Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

On ranks of twists of elliptic curves and power-free values of binary forms


Authors: C. L. Stewart and J. Top
Journal: J. Amer. Math. Soc. 8 (1995), 943-973
MSC: Primary 11G05; Secondary 11N36
MathSciNet review: 1290234
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11G05, 11N36

Retrieve articles in all journals with MSC: 11G05, 11N36


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1290234-5
PII: S 0894-0347(1995)1290234-5
Article copyright: © Copyright 1995 American Mathematical Society